# SDR 08FDEA03046

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 33,700 hours, 15,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR LEVEL COURIER COMPT TRACK BETWEEN FR 15A - FR 16A, -Y450 WITH EXFOLIATION CORROSION.  REMOVED CORROSION PER SRM51-74-10.MATERIAL LOSS WITHIN LIMIT PER SRM53-10-16/103.
